RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1331–1337 (Mi zvmmf6638)  

Scientific communications

Diffraction by a certain class of corrugated surfaces

O. B. Popov

Armavir

Full text: PDF file (644 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 312–320

Bibliographic databases:

UDC: 517.9:535.4
Received: 05.10.1971

Citation: O. B. Popov, “Diffraction by a certain class of corrugated surfaces”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1331–1337; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 312–320

Citation in format AMSBIB
\Bibitem{Pop72}
\by O.~B.~Popov
\paper Diffraction by a certain class of corrugated surfaces
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1331--1337
\mathnet{http://mi.mathnet.ru/zvmmf6638}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0321317}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 312--320
\crossref{https://doi.org/10.1016/0041-5553(72)90022-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6638
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:77
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020